# SDR QXEA200501732

- Difficulty date: November 29, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 10,097 hours, 10,400 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6604D25
- Condition: Damaged
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HIGH SPEED CLIMB & CRUISE, AUTOPILOT ON 'MISTRIM RT WING DOWN' DISCONNECTED AP.  MANUALLY RETRIM A/C TO HALF SCALE RT WING DOWN DURING APPROACH WITH FLAPS 15 DEG NEEDED TO START TAKING OUT THAT TRIM UNTIL FLAPS AT 35.  NO RT WING DOWN NEEDED.  MX PERFORMED GVI OF AILERON TO FLAP GAP SEALS & CONFIRMED SPOILERS REMAINED RETRACTED WITH HYD POWER APPLIED.  NO DEFECTS NOTED.  PERFORMED OPS TEST OF PITCH & ROLL ACTUATOR IAW AMM.  NO DEFECTS NOTED.  REPLACED RT INBD SPOILER ATTACH POINT BOLTS & BUSHINGS & ADJUSTED CABLE TENSIONS BETWEEN AILERON SPLITTER QUADRANT TO AILERON TERMINAL QUADRANT & BETWEEN AILERON QUADRANT TO SPLITTER QUADRANT & ADJUSTED RT AILERON PUSH ROD.  OCF PERFORMED.  ACFT RETURNED TO SERVICE.
